Back to search
Болка и температураNurofen
Nurofen 200 mg
Ibuprofen · 200 mg · 24 таблетки
Бързодействащо обезболяващо при главоболие, мускулни болки, температура и менструален дискомфорт.
Lowest price
4,15 €
Save up to 0,74 €
vs. the highest price among pharmacies
Compare prices
Across 9 pharmacies.
0/9 pharmacies returned a live price
| Pharmacy | Availability | Price | Updated | |
|---|---|---|---|---|
AP Аптечкоloading aptechko.bg | Out of stock | 4,04 € | … | Go to pharmacy |
GA Galenloading galen.bg | In stock | 4,15 € | … | Go to pharmacy |
CE Cenite.net (Remedium)loading cenite.net | In stock | 4,19 € | … | Go to pharmacy |
VI Vitanialoading vitania.bg | In stock | 4,29 € | … | Go to pharmacy |
AF Afya Pharmacyloading www.afya-pharmacy.bg | In stock | 4,35 € | … | Go to pharmacy |
FR Аптека Фрамарloading apteka.framar.bg | In stock | 4,72 € | … | Go to pharmacy |
SU Subraloading subra.bg | In stock | 4,81 € | … | Go to pharmacy |
PH Pharmacy-BGloading www.pharmacy-bg.com | In stock | 4,84 € | … | Go to pharmacy |
PH PharmaHelploading pharmahelp.bg | In stock | 4,89 € | … | Go to pharmacy |
Cheaper alternatives
Same active ingredient (Ibuprofen) — often at a lower price.